# SDR AALA20140201006

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 91,046 hours, 14,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 283T00881
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AT AFT LT DOOR IS INOPERATIVE.  REPLACED LIGHT FOR EXTERNAL EMERGENCY EXIT LIGHT AT AFT LT DOOR.  OPERATIONS CHECKED NORMAL.
